MathSciNet Relay Station
MathSciNet bibliographic data
MR579053 20M10 (03E72)
Kuroki, Nobuaki Fuzzy bi-ideals in semigroups. Comment. Math. Univ. St. Paul. 28 (1980), no. 1, 17–21.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement